# SDR ABXA9500873

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134147
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT FLAP TOP SIDE SKIN HAD A WORN SPOT AFT OF THE INBOARD END OF THE NR 3 FIXED VANE.  REPAIRED IAW ABX REA D957-12653-MR.
